# SDR DALA1113679873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/85 COCKPIT FLOOR PANEL NR 14 HAS CORROSION AT AFT END CPCP 46-53303.  FABRICATED NEW FLOOR PANEL FROM .025 7075-T6 PO 1120200 AND HAT CHANNELS S2912282 PER ER 489365-14 P-226 Q-967 284419 Q-967 284419.
